# SDR P5CA0300799

- Difficulty date: January 30, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 5,880 hours, 13,199 cycles
- Engine time: 47,870 hours, 10,712 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LT C-DUCT LWR VERTICAL WEB CRACKED AND DELAMINATED.  REPAIRED DUCT AS PER SRM 54-05-009.
